# SDR AALA202104306139

- Difficulty date: April 8, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311440620000
- Condition: Corroded
- Location: Frms 14-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON FLOOR BEAM Y1292 LOCATED AT STA FROM FR14 TO FR16, BUTT LINE Y1292. L= 1.192 INCHES, W= 0.739 INCHES, D= 0.006 INCHES. REPLACED FLOOR PANEL BEAM Y1292 LOCATED FROM FR12 TO FR16 IN PASSENGER CABIN PER SRM 51-42-11-801.
